Omote Rokko Driveway

Published papers

  1. K. Fukuyama, Some limit theorems of almost periodic function systems under the relative measure, Journal of Mathematics of Kyoto University, vol. 28, 557--577, 1988, Open access

  2. K. Fukuyama, Functional central limit theorem and Strassen's law of the iterated logarithms for weakly multiplicative systems, Journal of Mathematics of Kyoto University, vol. 30, 625--635, 1990, Open access

  3. K. Fukuyama, Some limit theorems for weakly multiplicative systems, Colloquia Mathematica Societatis J\'anos Bolyai, vol. 57, 197--214, 1990, Preprint

  4. K. Fukuyama, A mean central limit theorem for weakly multiplicative systems and its application to lacunary trigonometric series, Probability Theory and Related Fields, vol. 89, 159--179, 1991, Free view, Springer Link, Accepted Manuscript

  5. K. Fukuyama, On the central limit theorem for some gap series, Probability Theory and Mathematical Statistics, Eds. A. N. Shiryaev, V. S. Korolyuk, S. Watanabe, M. Fukushima, World Scientific, 104--110, 1992, Preprint

  6. K. Fukuyama, Functional law of the iterated logarithm for lacunary trigonometric and some gap series, Journal of Mathematics of Kyoto University, vol. 32, 967--987, 1992, Open access

  7. K. Fukuyama, The central limit theorem for Riesz-Raikov sums, Probability Theory and Related Fields, vol. 100, 57--75, 1994, Free view, Springer Link, Accepted Manuscript

  8. K. Fukuyama, The central limit theorem for Rademacher system, Proceedings of the Japan Academy Ser. A, vol. 70, 253--256, 1994, Open access, Accepted Manuscript

  9. K. Fukuyama, Riesz-Raikov sums and Weyl automorphism, Monte Carlo Methods and Applications, vol. 2, 271--293, 1996, Walter de Gruyter, Published version

  10. K. Fukuyama, Riesz-Raikov sums and irrational rotations, Trends in Probability and related Analysis, eds. N. Kono & N. R. Shieh, 151--158, World Scientific, 1997, Preprint

  11. K. Fukuyama & S. Takahashi, The central limit theorem for lacunary series, Proceedings of the American Mathematical Society, vol. 127, 599--608, 1999, Open access, Accepted Manuscript

  12. K. Fukuyama, On the gap series of Mark Kac, Colloquium Mathematicum, vol 81, 157--160, 1999. Open access

  13. K. Fukuyama & S. Takahashi, A remark on the g-CLT result by Molgenthaler, Trends in Probability and related Analysis, eds. N. Kono & N. R. Shieh, 203--206, World Scientific, 203--206, 1999, Preprint

  14. K. Fukuyama, The central limit theorem for $\sum f(\theta^n x)g(\theta^{n^2}x)$, Ergodic Theory and Dynamical Systems, vol 20, 1335--1353, 2000, Cambridge, Accepted Manuscript

  15. K. Fukuyama & T. Tomokuni, On pseudorandom functions and asymptotic distributions, Monte Carlo Methods and Applications, vol 6, 167--174, 2000, Walter de Gruyter, Published version

  16. K. Fukuyama & B. Petit, Le theoreme limite central pour les suites de R. C. Baker, Ergodic Theory and Dynamical Systems, vol 21, 479--492, 2001, Cambridge, Accepted Manuscript

  17. K. Fukuyama, Almost sure invariance principles for lacunary trigonometric series, Comptes Rendus de l'Academie des Sciences, Paris, series I, vol 332, 685--690, 2001, Science direct, Accepted Manuscript

  18. K. Fukuyama, A version of the law of the large numbers, Colloquium Mathematicum, vol 90, 295--298, 2001, Open access

  19. K. Fukuyama, The central limit theorem for non-conventional average, Limit Theorems in Probability and Statistics II, I. Berkes, E. Csaki, M. Csorgo eds., Janos Bolyai Mathematical Society, Budapest, 77--90, 2002, Preprint

  20. K. Fukuyama, An asymptotic property of gap series, Acta Mathematica Hungarica, vol 97, 257--264, 2002, Free view , Springer Link, Accepted Manuscript

  21. K. Fukuyama & B. Petit, An asymptotic property of gap series II, Acta Mathematica Hungarica, vol 98, 245--258, 2003, Free view, Springer Link, Accepted Manuscript

  22. K. Fukuyama, An asymptotic property of gap series III, Acta Mathematica Hungarica, vol 103, 97--106, 2004, Free view, Springer Link, Accepted Manuscript

  23. K. Fukuyama, The concrete upper bound for the uniform law of the iterated logarithm, Studia Scientiarum Mathematicarum Hungarica, vol 41, 339-346, 2004, Academiai Kiado, Accepted Manuscript

  24. K. Fukuyama, Gap series and functions of bounded variation, Acta Mathematica Hungarica, vol. 110, 175--191, 2006, Free view , Springer Link, Accepted Manuscript

  25. K. Fukuyama & R. Kondo, On recurrence property of Riesz-Raikov sums, Lobachevskii Journal of Mathematics, vol. 26 (2007) 27-31, Open access, Accepted Manuscript

  26. K. Fukuyama, On lacunary trigonometric product, Probability and Number Theory --- Kanazawa 2005, Advanced Studies in Pure Mathematics, vol. 49 (2007) 79-90, Preprint

  27. K. Fukuyama, The law of the iterated logarithm for discrepancies of $\{\theta^n x\}$, Acta Mathematica Hungarica, vol. 118 (2008) 155-170, Free view, Springer Link, Accepted Manuscript

  28. K. Fukuyama & S. Takahashi, On limit distribution of trigonometric sums, Revue Roumaine des Mathematiques Pures et Appliques, vol. 53 (2008) 19-24, Open access

  29. K. Fukuyama & Y. Ueno, On the central limit theorem and the law of the iterated logarithm, Statistics & Probability Letters, vol. 78 (2008) 1384-1387, Science direct, Accepted Manuscript

  30. K. Fukuyama & Y. Takeuchi, The law of the iterated logarithm for subsequences: a simple proof, Lobachevskii Journal of Mathematics, vol. 29 (2008) 130-132, Springer Link, Accepted Manuscript

  31. K. Fukuyama & Y. Komatsu, A law of large numbers for arithmetic functions, Proceedings of the American Mathematical Society, vol. 137 (2009) 349--352, Open access, Accepted Manuscript

  32. K. Fukuyama, The law of the iterated logarithm for the discrepancies of a permutation of $\{n_k x\}$, Acta Mathematica Hungarica, vol. 123 (2009) 121-125, Free view, Springer Link, Accepted Manuscript

  33. K. Fukuyama & K. Nakata, A metric discrepancy result for the Hardy-Littlewood-P\'olya sequences, Monatshefte f\"ur Mathematik, vol. 160 (2010) 41-49, Free view, Springer Link, Accepted Manuscript

  34. K. Fukuyama, A law of the iterated logarithm for discrepancies: non-constant limsup, Monatshefte fuer Mathematik, vol. 160 (2010) 143-149, Free view, Springer Link, Accepted Manuscript

  35. K. Fukuyama, A central limit theorem and a metric discrepancy result for sequence with bounded gaps, Dependence in Probability, Analysis and Number Theory, Kendrick Press (2010) 233--246, Accepted Manuscript

  36. K. Fukuyama, Pure gaussian limit distributions of trigonometric series with bounded gaps, Acta Mathematica Hungarica, vol. 129 (2010) 303--313, Free view, Springer Link, Accepted Manuscript

  37. K. Fukuyama & D. Neupane, Recurrence for cosine series with bounded gaps, Colloquium Mathematicum, vol. 121 (2010) 281-284, IMPAN, Preprint

  38. K. Fukuyama, A central limit theorem for trigonometric series with bounded gaps, Probability Theory and related Fields, vol. 149 (2011) 139-148, Free view, Springer Link, Accepted Manuscript

  39. K. Fukuyama, A metric discrepancy result for a lacunary sequence with small gaps, Monatshefte f\"ur Mathematik, vol. 162 (2011) 277-288, Free view , Springer Link, Accepted Manuscript

  40. K. Fukuyama & N. Hiroshima, Metric discrepancy results for subsequences of $\{\theta^k x\}$, Monatshefte f\"ur Mathematik, vol. 165 (2012) 199-215, Free view, Springer Link, Accepted Manuscript

  41. K. Fukuyama & T. Watada, A metric discrepancy result for lacunary sequences, Proceedings of American Mathematical Society, vol. 140 (2012) 749--754, AMS, Accepted Manuscript

  42. K. Fukuyama & S. Miyamoto, Metric discrepancy results for Erd\H os-Fortet sequence, Studia Scientiarum Mathematicarum Hungarica, vol. 49 (2012) 52-78, Academiai Kiado, Accepted Manuscript

  43. K. Fukuyama, Metric discrepancy results for geometric progressions and variations, Summer School on the Theory of Uniform Distribution, RIMS K\^oky\^uroku Bessatsu, vol. B29 (2012) 41--64, Open access

  44. K. Fukuyama & Y. Mitsuhata, Bounded law of the iterated logarithm for discrepancies of permutations of lacunary sequences, Summer School on the Theory of Uniform Distribution, RIMS K\^oky\^uroku Bessatsu, vol. B29 (2012) 65--88, Open access, Typographical Errors

  45. K. Fukuyama, K. Murakami, R. Ohno & S. Ushijima, The law of the iterated logarithm for discrepancies of three variations of geometric progressions, Summer School on the Theory of Uniform Distribution, RIMS K\^oky\^uroku Bessatsu, vol. B29 (2012) 89--118, Open access

  46. C. Aistleitner & K. Fukuyama, On the law of the iterated logarithm for trigonometric series with bounded gaps, Probability Theory and related Fields, vol. 154 (2012) 607--620, Free view , Springer Link, Accepted Manuscript

  47. K. Fukuyama, Limit theorems for lacunary series and the theory of uniform distribution, Sugaku Exposition, vol. 25 (2012) 189--207, Accepted Manuscript, Original japanese version

  48. C. Aistleitner, K. Fukuyama & Y. Furuya, Optimal bound for the discrepancies of lacunary sequences, Acta Arithmetica, vol. 158 (2013) 229--243, IMPAN, Preprint

  49. K. Fukuyama, Metric discrepancy results for alternating geometric progressions, Monatshefte f\"ur Mathematik, vol. 171 (2013) 33--63, Free view, Springer Link, Accepted Manuscript

  50. K. Fukuyama, A metric discrepancy result for the sequence of powers of minus two, Indagationes Mathematicae, vol. 25 (2014) 487--504, Science direct, Accepted Manuscript

  51. C. Aistleitner & K. Fukuyama, Extremal discrepancy behaviour of lacunary sequences, Monatshefte f\"ur Mathematik, vol. 177 (2015) 167--184, Free view, Springer Link, Accepted Manuscript

  52. K. Fukuyama & N. Kuri, The central limit theorem for complex Riesz-Raikov sums, Comptes Rendus Math\'ematique, Acad\'emie des Sciences, Paris, vol. 353 (2015) 749--753, Science direct, Accepted Manuscript

  53. C. Aistleitner & K. Fukuyama, On the law of the iterated logarithm for trigonometric series with bounded gaps II, Journal de Th\'eorie des Nombres de Bordeaux, vol. 28 (2016) 391-416, Cedram, Preprint

  54. K. Fukuyama & M. Yamashita, Metric discrepancy results for geometric progressions with large ratios, Monatshefte f\"ur Mathematik, vol. 180 (2016) 713--730, Free view , Springer Link, Accepted Manuscript

  55. I. Berkes, K. Fukuyama & T. Nishimura, A metric discrepancy result with given speed, Acta Mathematica Hungarica, vol. 151 (2017) 199--216, Free View, Springer Link, Accepted Manuscript

  56. K. Fukuyama & Y. Noda, On permutational invariance of the metric discrepancy results, Mathematica Slovaca, vol 67 (2017) 349--354, de Gruyter, Preprint